skip to content
Annals of mathematics. Series 2. Preview this item
ClosePreview this item

Annals of mathematics. Series 2.

Publisher: Princeton (N.J.) : Princeton University Press.
Edition/Format:   Journal, magazine : Periodical : EnglishView all editions and formats

(not yet rated) 0 with reviews - Be the first.

More like this


Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...


Genre/Form: Zeitschrift
Material Type: Periodical, Internet resource
Document Type: Journal / Magazine / Newspaper, Internet Resource
OCLC Number: 609871216
Notes: Ort und Verlag wechselnd.
Digitalisierung älterer Jahrgänge: JSTOR.
Vol. 142, no. 3(1995) enthält Register zu Vol. 133(1991)-142(1995).


User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...


Be the first.

Similar Items

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.